MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Codes Chemical Problem (2893); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ldhi2 on a cobas c 503 analytical unit.The sample initially resulted in an ldh value of 602 u/l.The sample was repeated, resulting in a value of 350 u/l.The sample was also repeated on a second analyzer, resulting in an ldh value of 394 u/l.
 
Additional Manufacturer Narrative
The serial number of the c503 analyzer is(b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.The customer stated using the pre-dilution application of the ldh test and this has been working fine for the customer.No further issues were encountered.

Brand Name
LDHI2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18949649
Report Number1823260-2024-00846
Device Sequence Number12532307
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057958190
Device Lot Number712166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown